# SDR DALA2018022301079

- Difficulty date: February 21, 2018
- Submitted: February 23, 2018
- Operation: Air carrier
- Aircraft: N960DL
- Make and model: Doug MD-88
- Aircraft serial: 49979
- Aircraft time: 72,247 hours, 53,765 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY FLOOR SAGGING. REMOVED TWO FLOOR PANELS ADJACENT TO SERVICE DOOR. REMOVED  GALLEY DOOR AND GALLEY MOUNT. MANUFACTURED AND INSTALLED FLOOR PANELS PER MD88AMM 53-20. INST GALLEY MOUNT AND DOOR.
